Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The general form of hypergeometric series of two variables


Author: A. Erdélyi
Journal: Proc. Amer. Math. Soc. 2 (1951), 374-379
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0050066-5
MathSciNet review: 0050066
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0050066-5
Article copyright: © Copyright 1951 American Mathematical Society